# SDR USAA2009070691697

- Difficulty date: June 6, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C3184779
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - GALVANIC CORROSION ON SUPPORT UPPER FLANGE BETWEEN BS 967 TO BS 986.5, LBL 16.  REPLACED SUPPORT UPPER FLANGE BETWEEN BS 967 TO BS 986.5, LBL 16 IAW SRM 51-10-02 & 51-40-02.
